# SDR A6WA202305108598

- Difficulty date: May 10, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 36,677 hours, 38,656 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part serial: NSN
- Condition: Dented
- Part time: 36,677 hours, 38,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON SKIN RUDDER AT RS121.80   *******AIRCRAFT REMOVED FROM SERVICE****** DENT ON SKIN RUDDER AT RS121.80  EVALUATED DENT ON RUDDER AT RS 121.80 AND FOUND TO BE  ACCEPTABLE PER EA. DENT DIMENSION L = 1.90Ï¿½ X W = 0.400  X D = 0.012Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. ALL WORK WITHIN LIMITS  WAS PERFORMED IAW ASAP EA # AWAC-CRJ255-01977  REV IR DATED 4/08/2023. WORK PERFORMED UNDER AERSALE WORK  ORDER 003870, CARD NO. 20042, CARD ID 1870963 TT: 39,677:48 TC: 38,656
